# SDR AALA20100907TUL08

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 66,918 hours, 35,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC BURNS IN FUSELAGE SKIN AT STATIONS 337 TO STATION 345 ABOVE AND BELOW LONGERON 10 LEFT.  INSTALLED DOUBLER PER SRM 53-04-02 AND DWG SG05930001.
